Please pass word along to any k users you know, especially if anyone’s picked up anything unsual during the new years rush and are still sitting on it.
We’ve just received some reports of something being sold as k that apparently contains a substance with very dangerous side-effects. A user who purchased off an unknown source was hospitalized with very serious symptoms, including bleeding out the sides of their eyes. They were taken to a hospital in the GTA and the doctor they spoke with told them that they had seen multiple cases of this specifically related to ketamine use.
This is an unheard-of side-effect for actual ketamine, so this suggests that someone has decided to try not only cutting but actually ‘faking’ the batch with another active substance. There are pharmaceuticals on the market which can produce these side-effects in overdose situations.
Be very, very cautious right now and only go through trusted sources if you’re going to be trying to purchase k. Ketamine in the city is widely reported as being in short supply, so if you’re not certain that you’ve got a solid connect, it is highly recommended that you don’t put much, if any, into your body.
We’ve been told that snorting this k causes a sensation of a chemical burn and it was loosely described as “shardy”, but those details are vague.
We’re working on getting more information and will pass it along as it becomes available, but this is serious enough that we wanted to let you know immediately.
If you have any information, please contact us here or at firstname.lastname@example.org